Indocid恩道式

Indocid Overdosage

indometacin

Manufacturer:

Aspen Asia

Distributor:

Cordial Trading
/
Primal
Full Prescribing Info
Overdosage
The following symptoms may be observed following overdosage: Nausea, vomiting, intense headache, dizziness, mental confusion, disorientation, or lethargy. There have been reports of paraesthesias, numbness and convulsions.
No specific information is available on the treatment of overdosage with INDOCID. Treatment is symptomatic and supportive. Therapy with INDOCID should be discontinued and the patient observed closely. If possible, activated charcoal should be given within 1 hour of ingestion, with then correction of dehydration and electrolyte imbalance by established procedures. The patient should be followed for several days because gastrointestinal ulceration and haemorrhage have been reported as adverse reactions of indomethacin. Use of antacids may be helpful.
Contact the Poisons Information Centre for advice on overdose management.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Sign up for free
Already a member? Sign in